# SDR HAIHEEA9443

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: 900P2630115101
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE CRACKED AT 3 SPOTS ALONG FLANGE.
